MathSciNet Relay Station
MathSciNet bibliographic data
MR511417 (80a:58018) 58E17 (58C27 90A14)
Wan, Yieh Hei On the algebraic criteria for local Pareto optima. II. Trans. Amer. Math. Soc. 245 (1978), 385–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement